# SDR AALA202407316040

- Difficulty date: July 29, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 71,312 hours, 29,520 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 272A4452109
- Condition: Leaking
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

XXAIRCRAFT WAS GROUNDED: NUMBER 1 TIRE BRAKE ASSEMBLY HAS SMOKE EMITTING FROM IT AND ALSO AN ACTIVE HYDRAULIC LEAK WITH FLUID STREAMING FROM THE BRAKE ASSEMBLY. **SUPPLEMENTAL REPORT FOR (AALA202407307216): REPLACED NUMBER 1 BRAKE ((AALA202407307216)), PER AMM 32-41-41. REPLACED NUMBER 1 TIRE ((AALA202407311219)), PER  AMM 32-45-11. REPLACED BRAKE LINE ((AALA202407316040)), PER AMM 20-10-52 AND 32-41-11. OPERTIONAL CHECK AND LEAK CHECK GOOD**(CLOSED).
